# SDR KBM2006F00000

- Difficulty date: December 30, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34745
- Part serial: 04023526
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 1,676 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 IGNITER TIP WORN, REMOVED AND REPLACED.  (K)
